Period 2 weeks apart on cezarette(3 Posts)
Lizbiz89 Wed 13-Nov-19 09:05:03
Comps83 Wed 13-Nov-19 08:04:30
Lizbiz89 Wed 13-Nov-19 07:51:56
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Thanks for the reply @Comps83. I've now got horrible period pains as well so I've decided it's just not worth it. Can handle cramps once a month but no all month lol! Back to the drawing board.
Yeah it can really mess them up at the beginning
I was so upset when the doctor put me on it due to migraines but I stuck with it and after a few months I could go about 3 months without have a period
I started taking cerazette 2 weeks ago on the first day of my period. I then went on to have a longer than average period (8 day when I usually stop at 5). And now two weeks later I've started what seems to be another period. Anyone else experienced this on the mini pill? I'm seriously thinking of stopping taking it as I don't want to be having periods every 2 weeks.
Please login first.